# SDR MWEA010948

- Difficulty date: June 14, 2001
- Submitted: June 14, 2001
- Operation: Air carrier
- Aircraft: N812ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48006
- Aircraft time: 40,744 hours, 42,913 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591142275
- Condition: Damaged
- Location: Sta 1297-1332
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 5 LEFT AT STATION 1287-1332 HAS PREVIOUS MOUNT HOLES IN THE UPPER HAT.  --  REMOVED LONGERON, DRILLED NEW LONGERON SECTION, FABRICATED SECTION SPLICE AND DRILLED, INSTALLED LONGERON.
